# SDR CA020411001

- Difficulty date: April 8, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,050 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2724044010
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE DAILY INSPECTION A CRACK WAS DISCOVERED IN LOWER FWD CORNER OF PASSENGER DOOR, EMMINATING FROM RIVET HOLES IN CORNER BRACKET WHERE IT SPLICES TO LOWER FRAME CHANNEL. CRACK CONTINUED 1.5 IN ALONG EDGE OF THE BRACKET & ALSO UNDER DOOR'S OUTER SKIN. DOOR REMVD&SKIN LIFTED FROM CORNER TO FIND THAT CRACK CONTINUED ALONG ATTACHMENT FLANGE FOR 3.5 IN. NEW -12 CORNER BRACKET FITTED THAT IS FACTORY UPGRADED TO THICKER MATERIAL. WEB OF OLD CORNER BRACKET IS DEFORMED IN AREA OF CRACK AS IF SOMETHING HAS BEEN CAUGHT BETWEEN DOOR & FRAME IN PAST.
